# SDR UIEA2021032100663

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Part number: 80130700
- Part serial: 831194
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 REQUIRES SERVICE( FOUND CREW OXYGEN CYLINDER  LEAKING. REMOVED AND REPLACED CREW OXYGEN CYLINDER IAW 12-15-08 PERFORMED LEAK CHECK. NO LEAKS NOTED )
